# SDR AALA20090911DFW05

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 69,673 hours, 37,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE LIGHT CAME ON DURING CLIMB AND REMAINED ON AFTER 2 MINUTES.  THE LIGHT WAS ON AND OFF DURING APPROACH.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LOOSE CLAMP ON LEFT HEAT EXCHANGER INLET.  TIGHTENED CLAMP AND NO LEAK NOTED.
